# SDR GTIA2017021701792

- Difficulty date: February 17, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 20,476 hours, 9,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DESCENDING THROUGH 10000 FEET AFT GALLEY REPORT OF DIRTY SOCK SMELL. SUSPECTED CONTAMINATION FROM APU. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-001. DURING STAGE 2 CLEANING NOTICED SLIGHT ODOR IN AFT CABIN. R&R BOTH OZONE FILTERS IAW AMM 21-51-41. OPS CHECK GOOD. NO SMELL NOTED. NO LEAKS DETECTED.
